MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM

ZOLL CIRCULATION, INC. THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Model Number THERMOGARDHQ, LANG SET A
Medical Device Problem Codes Insufficient Heating (1287); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.The customer's complaint that the roller pump of the thermogard hq console (sn (b)(6) stopped rotating was confirmed based on the event log data.The event log shows multiple alarms on the event date, including 1.1.0 - t1 disconnected during run and 1.4.0 - roller pump door open.These alarms may have caused the roller pump to stop operating due to the system's default settings.No hardware error codes were recorded in the event log.Further investigation is ongoing to determine the potential root cause.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
An ivtm therapy was started on (b)(6) 2025, at 07:03 pm using the thermogard hq console (sn (b)(6) to rewarm a patient.The target temperature was set to 36 degrees celsius at a rate of 0.1 °c/hr.During the cooling phase, the customer noted that the start-up kit (suk) flow indicator was not spinning, and the temperature was not displayed on the monitor.Additionally, the customer reported that the roller pump of the thermogard hq console stopped rotating at some point, and rewarming therapy wasn't as intended.The customer observed that the patient's temperature was rising steadily and reached 34.1 degrees celsius until approximately 7:00 am on (b)(6) 2025.I then suddenly dropped to 33.7 degrees celsius and remained below 34.1 degrees celsius, only rising again at 11:00 am.On (b)(6) 2025, at 7:07 pm, the controlled rate increased to 0.2/hr.No patient injury was reported.
 
Additional Manufacturer Narrative
The customer's complaint that the roller pump of the thermogard hq console (sn (b)(6) stopped rotating was confirmed based on the event log data but not confirmed during the functional testing.No device malfunction was observed during the testing and the system functioned as intended.The start-up kit (suk) used during the reported event was not returned to zoll for investigation.The event log indicated multiple warning messages on the event date, including 1.1.0 - t1 disconnected during run and 1.4.0 - roller pump door open.These alarms may have caused the roller pump to stop operating due to the system's default settings.No hardware error codes were recorded in the event log.The thermogard system passed the functional testing and the warning messages noted in the event log were not reproduced during the testing.The thermogard system functioned as intended.The system passed the complete functional check, including system slew rate test.The system performed within specification and did not display any error messages or anomalies.

Brand Name
THERMOGARD HQTM CONSOLE
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key23031790
Report Number3010617000-2025-00645
Device Sequence Number9514721
Product Code NCX
UDI-Device Identifier00849111075800
UDI-Public00849111075800
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHERMOGARDHQ, LANG SET A
Device Catalogue Number8700-001030-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown